# SDR YENA2025031400252

- Difficulty date: March 10, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N981JT
- Make and model: Airbus A321-231
- Aircraft serial: 07692
- Aircraft time: 32,033 hours, 6,327 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#236, STI-JFK. 'DIRTY SOCK ORDER DETECTED IN AFT CABIN ROW 26 -AFT ORDER ISOLATION CHECKLIST WAS RUN VIA PACK 2 ISOLATION ODOR DISSIPATED; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2 IDENTIFIED ODOR TYPE 3 DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER AMM 21-00-00-615-802A AIRCRAFT IS OK FOR SVC REF LOGPAGE 4163221-1 FOR APU INSPECTION REF LOGPAGE 4163231-2 FOR R/R RECIR FILTERS.
